MathSciNet Relay Station
MathSciNet bibliographic data
MR428328 55C35 (57E25)
Willson, Stephen J. The orbit space of a sphere by an action of $Z\sb{p\sp{s}}$. Proc. Amer. Math. Soc. 59 (1976), no. 2, 361–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement